Structural stability of simplest dynamical inequalities

Grishina, Y.A. & Davydov, A.A. (2007). Structural stability of simplest dynamical inequalities. Proceedings of the Steklov Institute of Mathematics 256 (1) 80-912007. 10.1134/S0081543807010051.

Full text not available from this repository.


The structural stability of families of orbits is proved for the simplest generic smooth dynamical inequality in the plane with bounded complement of the domain of complete controllability. Typical singularities of the boundaries of nonlocal transitivity zones for such inequalities are found. The stability of these singularities under small perturbations of the generic inequality is proved.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Proceedings of the Steklov Institute of Mathematics; 256(1):80-91 2007
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:39
Last Modified: 24 Feb 2016 17:05

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313